Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Face Rashes

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Face rash

Hello,I was diagnosed and started truvada + stocrin few month ago when my cd4 was 200 and VL 60. It increases after a visit to pool/sauna. I have never had this problem with my face before. Is it possible that HIV combined with the pills made my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Skin rashes are very common in the general population and even more common in HIV+ persons. In the facial area seborrheic dermatitis is Read more »

Rash from Atripla?

I just started taking Atripla four days ago and yesterday I woke up with a rash on my face that... Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...mild, like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects are most common during the first four to six weeks you are taking a new HIV medication. After... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...symptoms are mostly different than and should not be confused with the possible side effects from starting HIV drugs, like fever or skin rash. If side effects do occur, they usually appear soon after starting your meds. Within a few weeks your... Read more »
AIDS InfoNet

Side Effects

...serious. Drink lots of liquids Lipodystrophy (Body Shape Changes, see Fact Sheet 553 ) includes fat loss in arms, legs and face; fat gainin the stomach or behind the neck; and increases in fats (cholesterol) and sugar (glucose) in the blood.... Read more »
AIDSinfo

An Overview of Intelence (TMC125, Etravirine)

...life-threatening side effects have been reported. Contact your doctor immediately if you experience: Severe rash and allergic reactions. Skin rash is a common side effect of etravirine. A rash can be serious. Call your doctor right away if you... Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...acne episode on my face and I picked at the acne, lightly scaring my face so my friend recommended I use this new Afro Amer. facial soap bar. As my face started to clear up, about 2 weeks later, I developed this rash on my face in the inner... Read more »

RASH

Posted by Anonymous, 3 Replies
...Well here I am worrying about HIV. My exposure was oral I suck a guy he did not cum. So sometime latter I get a sunburn on my face. No big deal right? Well my forehead always seemed red long after my face turned tan. I can now see it seems to be... Read more »

What is exactly skin rash ?

Posted by Anonymous, 1 Reply
...Can anybody describe skin rash during ARS for me ? Is it small red dots or large ones ? Are there many of them or only a few ? Are they localized or can they Read more »